# SDR CALA2025012900229

- Difficulty date: January 22, 2025
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N15751
- Make and model: Boeing 737724
- Aircraft serial: 29047
- Aircraft time: 76,178 hours, 31,003 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 58530030028
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET ARE STA 992 RBL48 INNER CHORD SEVERAL SPOTS OF CORROSION REF AAR NR9935198 REMOVED AND REPLACED AFT WET ARE STA992RBL48INNER CHORD DUE TO SEVERAL SPOTS OF CORROSION FOUND TO BE OUT OF LIMITS AS PER SRM 53-70-15-17-1 AND SRM 51-40-02-0G-0,DWG:147A8501.
